# SDR CALA0700651

- Difficulty date: November 1, 2007
- Submitted: November 7, 2007
- Operation: Air carrier
- Aircraft: N14320
- Make and model: Boeing 7373T0
- Aircraft serial: 23371
- Aircraft time: 68,198 hours, 30,876 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 65458078
- Condition: Cracked
- Location: Bs 280 S14r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1 INCH CRACK IN INTERCOSTAL AT STA 280, S14R FORWARD OF R-1 DOOR.  THE INTERCOSTAL WAS REMOVED AND REPLACED IAW SRM 51-40-02.
